On the maximal unramified pro-2-extension of $\mathbb {Z}_2$-extensions of certain real quadratic fields II

Volume 119 / 2005

Yasushi Mizusawa Acta Arithmetica 119 (2005), 93-107 MSC: Primary 11R23. DOI: 10.4064/aa119-1-7


  • Yasushi MizusawaDepartment of Mathematical Sciences
    School of Science and Engineering
    Waseda University
    3-4-1, Okubo, Shinjuku-ku
    Tokyo, 169-8555 Japan
    Department of Mathematics
    Sophia University
    7-1, Kioi-cho Chiyoda-ku
    Tokyo, 102-8554 Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image